Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (177 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Published online: 2010-10-02
Existence of Three Nontrivial Smooth Solutions for Nonlinear Resonant Neumann Problems Driven by the p-LaplacianLeszek Gasiński and Nikolaos S. Papageorgiou (1) Jagiellonian University, Kraków, Poland
(2) National Technical University of Athens, Greece
We consider a nonlinear Neumann elliptic problem driven by the p-Laplacian and with a reaction term which asymptotically at ±∞ exhibits resonance with respect to the principal eigenvalue λ0 = 0. Using variational methods combined with tools from Morse theory, we show that the resonant problem has at least three nontrivial smooth solutions, two of which have constant sign (one positive, the other negative).
Keywords: p-Laplacian, resonance, critical groups, local minimizers, contractible sets
Gasiński Leszek, Papageorgiou Nikolaos: Existence of Three Nontrivial Smooth Solutions for Nonlinear Resonant Neumann Problems Driven by the p-Laplacian. Z. Anal. Anwend. 29 (2010), 413-428. doi: 10.4171/ZAA/1415